Follow
Iwona Chlebicka
Iwona Chlebicka
Associate Professor at MIMUW (University of Warsaw)
Verified email at mimuw.edu.pl - Homepage
Title
Cited by
Cited by
Year
A pocket guide to nonlinear differential equations in the Musielak--Orlicz spaces
I Chlebicka
Nonlinear Analysis 175, 1-27, 2018
1172018
Gossez's approximation theorems in the Musielak-Orlicz-Sobolev spaces
Y Ahmida, I Chlebicka, P Gwiazda, A Youssfi
Journal of Functional Analysis 275 (9), 2538-2571, 2018
962018
Existence of renormalized solutions to elliptic equation in Musielak-Orlicz space
P Gwiazda, I Skrzypczak, A Zatorska-Goldstein
Journal of Differential Equations 264 (1), 341-377, 2018
792018
Partial differential equations in anisotropic Musielak–Orlicz spaces
I Chlebicka, P Gwiazda, A Wróblewska-Kaminska, ...
preprint, Springer Monographs in Mathematics, 2021
592021
Fully anisotropic elliptic problem with minimally integrable data
A Alberico, I Chlebicka, A Cianchi, A Zatorska-Goldstein
Calculus of Variations and PDEs 58 (168), 2019
412019
Well-posedness of parabolic equations in the non-reflexive and anisotropic Musielak–Orlicz spaces in the class of renormalized solutions
I Chlebicka, P Gwiazda, A Zatorska-Goldstein
Journal of Differential Equations 265 (11), 5716-5766, 2018
372018
Hardy-type inequalities derived from p-harmonic problems
I Skrzypczak
Nonlinear Analysis: Theory, Methods & Applications 93, 30-50, 2013
372013
Removable sets in non-uniformly elliptic problems
I Chlebicka, C De Filippis
Annali di Matematica Pura ed Applicata (1923-) 199, 619-649, 2020
362020
Parabolic equation in time and space dependent anisotropic Musielak–Orlicz spaces in absence of Lavrentiev's phenomenon
I Chlebicka, P Gwiazda, A Zatorska–Goldstein
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (5), 1431-1465, 2019
342019
Gradient estimates for problems with Orlicz growth
I Chlebicka
Nonlinear Analysis 194, 111364, 2020
332020
Elliptic problems with growth in nonreflexive Orlicz spaces and with measure or L1 data
I Chlebicka, F Giannetti, A Zatorska-Goldstein
Journal of Mathematical Analysis and Applications 479 (1), 185-213, 2019
262019
Measure data elliptic problems with generalized Orlicz growth
I Chlebicka
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 153 (2 …, 2023
202023
Wolff potentials and local behaviour of solutions to measure data elliptic problems with Orlicz growth
I Chlebicka, F Giannetti, A Zatorska-Goldstein
arXiv preprint arXiv:2006.02172, 2020
192020
Boundary regularity for manifold constrained -harmonic maps
I Chlebicka, C De Filippis, L Koch
Journal of London Mathematical Society, 2020
192020
Renormalized solutions to parabolic equations in time and space dependent anisotropic Musielak-Orlicz spaces in absence of Lavrentiev's phenomenon
I Chlebicka, P Gwiazda, A Zatorska-Goldstein
Journal of Differential Equations 267 (2), 1129-1166, 2019
162019
Hardy-Poincaré type inequalities derived from p-harmonic problems
I Skrzypczak
Calculus of variations and PDEs 101, 225-238, 2014
162014
Generalized superharmonic functions with strongly nonlinear operator
I Chlebicka, A Zatorska-Goldstein
Potential Analysis 57 (3), 379-400, 2022
152022
Removable sets in elliptic equations with Musielak–Orlicz growth
I Chlebicka, A Karppinen
Journal of Mathematical Analysis and Applications 501 (1), 124073, 2021
152021
Modular density of smooth functions in inhomogeneous and fully anisotropic Musielak–Orlicz–Sobolev spaces
M Borowski, I Chlebicka
Journal of Functional Analysis 283 (12), 109716, 2022
142022
Regularizing effect of the lower-order terms in elliptic problems with Orlicz growth
I Chlebicka
Israel Journal of Mathematics, arXiv:1902.05314, 2019
132019
The system can't perform the operation now. Try again later.
Articles 1–20